# SDR AMTA200401120

- Difficulty date: September 5, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 710127
- Part serial: 47224
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT 'R ENG FIRE LOOP 2' STATUS MESSAGE.  REMOVED AND REPLACED NR 2 ENGINE NR 2 FIRE LOOP NR 4 DETECTOR IAW MM 26-11-01-4.  OPS CHECK GOOD.  (M)
